Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 110, NWS Atlanta, GA

June 10, 2010Clayton County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2010, 5:41 PM EDT for Clayton County, Fulton County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2010, 5:41 PM EDT (21:41 UTC)
Expired
Jun 10, 2010, 6:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clayton County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1450 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS52 KFFC 102141
SVRFFC
GAC063-121-102215-
/O.NEW.KFFC.SV.W.0110.100610T2141Z-100610T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR   
  HARTSFIELD-JACKSON ATLANTA INTENTIONAL AIRPORT...MOVING EAST AT 
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  RIVERDALE...FOREST PARK...LAKE CITY AND MORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3356 8449 3365 8448 3365 8428 3361 8426
      3360 8424 3355 8428 3348 8428 3351 8441
      3356 8444 3354 8452
TIME...MOT...LOC 2141Z 275DEG 10KT 3362 8443

$$
2 follow-up statements
346 
WWUS52 KFFC 102158
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUN 10 2010

GAC121-102206-
/O.CAN.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
FULTON GA-
558 PM EDT THU JUN 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING FOR THIS AREA HAS MOVED 
EAST INTO CLAYTON COUNTY. SEVERE WEATHER IS NO LONGER EXPECTED WITH 
THIS THUNDERSTORM IN FULTON COUNTY.

IF YOU SAW WIND DAMAGE OR LARGE HAIL...CALL THE NATIONAL WEATHER 
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
      3360 8424 3355 8428 3348 8428 3352 8435
      3356 8444
TIME...MOT...LOC 2156Z 275DEG 10KT 3362 8438

$$

GAC063-102215-
/O.CON.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
CLAYTON GA-
558 PM EDT THU JUN 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN CLAYTON COUNTY...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FOREST PARK...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE 
CITY...MORROW...ELLENWOOD...REX AND LAKE SPIVEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
      3360 8424 3355 8428 3348 8428 3352 8435
      3356 8444
TIME...MOT...LOC 2156Z 275DEG 10KT 3362 8438

$$



19
662 
WWUS52 KFFC 102211
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT THU JUN 10 2010

GAC063-102220-
/O.EXP.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
CLAYTON GA-
611 PM EDT THU JUN 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAYTON COUNTY WILL 
BE ALLOWED TO EXPIRE AT 615 PM EDT...

THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR CLAYTON 
COUNTY HAS WEAKENED AND IS NO LONGER SEVERE.  A WEAK THUNDERSTORM 
REMAINS IN THE MORROW AND RIVERDALE AREAS. LIGHT TO MODERATE RAIN 
AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL CONTINUE FOR ANOTHER 
20 TO 30 MINUTES IN THIS AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
      3360 8424 3355 8428 3348 8428 3352 8435
      3356 8444
TIME...MOT...LOC 2210Z 275DEG 10KT 3362 8433

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:34 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 10, 5:34 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT THU JUN 10 2010

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
H5 RIDGE WILL BE BUILDING OVER THE EASTERN U.S. THIS WILL DIRECT THE
H5 LOW OVER EASTERN TEXAS NORTH NORTHEAST INTO THE OHIO VALLEY.
BOTH THE GFS AND ECMWF KEEP THIS LOW STRONG ENOUGH TO PRODUCE A
SIGNIFICANT MID LEVEL WAVE THAT MOVES ACROSS THE OHIO AND
TENNESSEE VALLEYS SATURDAY AND THEN MOVES INTO THE CENTRAL
ATLANTIC STATES AS IT TRAVELS DOWN THE FRONT SIDE OF THE H5 RIDGE.
THIS WILL INCREASE CHANCE OF TSTORMS OVER NORTH AND EASTERN
GEORGIA SATURDAY INTO SATURDAY NIGHT. K INDEX VALUES REMAIN 35+
FRIDAY AND WILL CONTINUE MENTION OF ISOLATED HEAVY RAIN. SEA
BREEZE FRIDAY AND SATURDAY AFTERNOON SHOULD MOVE INTO THE
SOUTHEAST PART OF THE CWA INCREASING THE CHANCES OF THUNDER DURING
THE LATE AFTERNOON AND EVENING.

TEMPERATURES WILL ALSO BE ON THE RISE THROUGH THE SHORT TERM AS WELL
AS DEW POINTS WITH MOISTURE BECOMING TRAPPED UNDER THE HIGH. MET
GUIDANCE HAS BEEN DOING BETTER THAN THE MAV AND WILL LEAN HEAVILY
TOWARD THE MET NUMBERS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
NO CHANGES PLANNED TO THE LONG TERM. H5 RIDGE FLATTENS EARLY IN THE
PERIOD AND THEN REBUILDS ACROSS THE MIDWEST. WEAK S/WS WILL MOVE
THRU THE FLOW BRINGING AN INCREASED CHANCE OF THUNDERSTORMS. HOWEVER
UNABLE TO TIME THESE S/WVS AND WILL CONTINUE WITH CLIMO.

&&

.AVIATION...
SCATTERED THUNDERSTORMS DEVELOPING THROUGH THE EVENING...DIMINISHNG
BY 04Z. ISOLATED STORMS COULD BECOME SEVERE. OUTSIDE OF STORMS...VFR
OVERNIGHT WITH ONLY MID/HIGH CLOUDS. LCAL VISIBILITY 3 TO 5SM IN FOG
06Z TO 13Z. WINDS LIGHT WEST TO SOUTHWEST INCREASING TO SOUTHWEST 10
TO 15KT AFTER 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94  70 /  40  20  10  40  30
ATLANTA         72  93  74  92  74 /  30  20  10  40  20
BLAIRSVILLE     67  87  68  88  68 /  40  30  30  50  30
CARTERSVILLE    69  92  70  92  70 /  40  20  20  40  20
COLUMBUS        75  95  75  95  75 /  10  20  10  30  20
GAINESVILLE     69  91  71  91  71 /  40  30  20  50  30
MACON           72  96  72  96  72 /  20  20  20  30  20
ROME            69  92  70  92  70 /  40  30  20  40  20
PEACHTREE CITY  69  93  69  93  69 /  30  20  10  30  20
VIDALIA         73  97  75  96  75 /  20  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/41
Hazardous weather outlook, Jun 10, 4:30 AM EDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT THU JUN 10 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED OVER NORTH AND PARTS OF
CENTRAL GEORGIA TODAY INTO TONIGHT.

.SYNOPSIS...
A STATIONARY FRONT WILL CONTINUE ACROSS THE SOUTHERN APPALACHIANS
WHILE A SURFACE TROUGH CONTINUES ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT LIGHTING AND
HEAVY RAIN. SOME STORMS WILL BE STRONG...POSSIBLY APPROACHING SEVERE
LIMITS...WITH GUSTY WINDS. THE GREATEST THREAT FOR HEAVY RAIN
POTENTIAL WILL BE ACROSS NORTH GEORGIA WHERE NUMEROUS STORMS ARE
EXPECTED. THE MOST LIKELY LOCATION FOR THUNDERSTORMS WILL BE FROM
LAGRANGE TO VIDALIA AND NORTH TODAY INTO TONIGHT. ISOLATED STORMS
WILL BE POSSIBLE TO THE SOUTH THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
CAPES OF 1000 TO 2000 CAN BE EXPECTED ACROSS THE AREA. WIND SHEER
WILL BE WEAK. HOWEVER AN UPPER LEVEL DISTURBANCE WILL MOVE SLOWLY
ACROSS THE AREA...AIDING THE DEVELOPMENT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE LIKELY THROUGH TONIGHT. HOWEVER
SPOTTERS ARE ENCOURAGED TO SEND IN REPORTS OF ANY SIGNIFICANT
WEATHER.

BDL

In the hours before

Special weather statement, Jun 10, 5:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT THU JUN 10 2010

GAZ003-004-102145-
514 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN NORTHERN
WHITFIELD AND NORTHEASTERN CATOOSA COUNTIES UNTIL 545 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLLEGEDALE TENNESSEE...MOVING SOUTHEAST AT
25 MPH.

PENNY TO NICKEL-SIZED HAIL AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM DOORS AND WINDOWS UNTIL THE STORM HAS
PASSED. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 10, 5:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT THU JUN 10 2010

GAZ076-102145-
519 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN JEFFERSON COUNTY UNTIL 545 PM EDT...

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JEFFERSON
COUNTY UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A CLUSTER OF STRONG THUNDERSTORMS CONTINUED ACROSS CENTRAL
JEFFERSON COUNTY BETWEEN STAPLETONS CROSSROADS AND
STELLAVILLE...MOVING SOUTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE EXCESSIVE CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS.  RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 10, 5:25 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT THU JUN 10 2010

GAZ036>039-050-051-102215-
525 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN TALIAFERRO...GREENE...OCONEE...WILKES...OGLETHORPE AND
SOUTHERN CLARKE COUNTIES UNTIL 615 PM EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SMALL...YET STRONG THUNDERSTORMS IN A NORTHWEST TO SOUTHEAST
ORIENTED BAND FROM JUST SOUTH OF ATHENS...TO GREENSBORO...EXTENDING
EASTWARD TO LEXINGTON...WASHINGTON...AND CRAWFORDVILLE.  ALL OF THE
THUNDERSTORMS WERE MOVING EAST-SOUTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. THE STRONGER STORMS MAY ALSO
PRODUCE PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 10, 5:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT THU JUN 10 2010

GAZ049-060-102215-
528 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN PUTNAM AND SOUTHERN MORGAN COUNTIES UNTIL 615 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS BETWEEN HARMONY AND PARKS MILL...MOVING
EAST-SOUTHEAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY.  RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 10, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT THU JUN 10 2010

GAZ033-044-055-102200-
533 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CLAYTON AND
SOUTHEAST FULTON COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARTSFIELD-JACKSON ATLANTA INTERNATIONAL
AIRPORT...MOVING EAST-SOUTHEAST AT 15 MPH.

THIS THUNDERSTORM WILL TRACK TOWARD RIVERDALE...FOREST PARK...AND
MORROW.  FREQUENT CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAIN...AND
POSSIBLY PEA-SIZED HAIL CAN BE EXPECTED WITH THIS THUNDERSTORM.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM
DOORS...WINDOWS...ELECTRICAL APPLIANCES...AND TELEPHONES UNTIL THE
STORM HAS PASSED.

19
Special weather statement, Jun 10, 5:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUN 10 2010

GAZ005-102215-
536 PM EDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
MURRAY COUNTY UNTIL 615 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR THE TENNESSEE...GEORGIA LINE
NORTH OF BEAVERDALE...MOVING SOUTHEAST AT 30 MPH.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45
MPH...PENNY-SIZED HAIL...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:41 PM EDTSevere Thunderstorm WarningFFCDade25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.